Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    6
  • views
    3062

First Update

phillyboy

682 views

Well its been five days and Im starting to see the medication take effect. I think Im beginning to get the IB. Some of my non inflamed acne became big pimples and i feel more coming. Most of the pimples are occuring below my mouth and near the chin. I had one spot where there was three big pimples all next to each other and it hurt like hell and left a pretty big redmark. Also my nose has a few small pimples. Some of my skin is turning red, peeling and a little burning, too but its not that bad. The acanya definitely dries out the pimples, but the pimple heads turn hard and stay there for a couple days.

I had to go off Ziana because my insurance didnt cover it, but my derm prescribed me tretinoin cream .05%.



1 Comment


from your description it sounds like the medicine is working its magic. most acne medicine make your skin worse then clears everything so don't feel like its ruining your skin., stick to it :) and good luck

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×